, Volume 9, Issue 1, pp 93-117

Interpolation by holomorphic automorphisms and embeddings in Cn

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let n > 1 and let C n denote the complex n-dimensional Euclidean space. We prove several jet-interpolation results for nowhere degenerate entire mappings F:C nC n and for holomorphic automorphisms of C n on discrete subsets of C n.We also prove an interpolation theorem for proper holomorphic embeddings of Stein manifolds into C n.For each closed complex submanifold (or subvariety) M ⊂ C n of complex dimension m < n we construct a domain ΩC n containing M and a biholomorphic map F: Ω → C n onto C n with J F ≡ 1such that F(M) intersects the image of any nondegenerate entire map G:C n−mC n at infinitely many points. If m = n − 1, we construct F as above such that C nF(M) is hyperbolic. In particular, for each m ≥ 1we construct proper holomorphic embeddings F:C mC m−1 such that the complement C m+1F(C m )is hyperbolic.